MAUDE Adverse Event Report: BD SANDY BD E-Z SCRUB

BD SANDY BD E-Z SCRUB
Model Number 371603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Imdrf annex e code health effect ¿ clinical code: e1714.Imdrf annex a code medical device problem code: a24.
 
Event or Problem Description
It was reported by the customer that one of nurse's colleagues developed a rash on arms and they are not sure if it came from the scrubbrush or the gown he was wearing.Verbatim: question: nurse wanting to know if there are any accelerants in the ez scrub brush (ref 371603, lot# 3214288).States one of her colleagues developed a rash on his arms and they are not sure if it came from the scrub brush or the gown he was wearing.Response: explained 371603 does not contain any surgical scrub solutions or accelerants.Informed the sponge ismade of polyurethane, the holder is made of polypropylene, and the bristles of the brush are polyethelyne.The nail pick is made of high density polyethtlene.
 
Additional Manufacturer Narrative
No samples or photos were available for evaluation.As a result, bd was unable to verify the reported issue or determine a definitive root cause at this time.The suspected product does not contain any surgical scrub solutions or accelerants.The sponge, holder, brush bristles and the nail pick are all made of polyurethane.These ingredients do not have an adherent correlation to any allergic reactions bd has investigated in the past.No further actions are required.This failure mode will continue to be tracked and trended.
 
Event or Problem Description
It was reported by the customer that one of nurse's colleagues developed a rash on arms and they are not sure if it came from the scrubbrush or the gown he was wearing.Verbatim: question nurse wanting to know if there are any accelerants in the ez scrub brush (ref (b)(4), lot# 3214288).States one of her colleagues developed a rash on his arms and they are not sure if it came from the scrubbrush or the gown he was wearing.Response explained 371603 does not contain any surgical scrub solutions or accelerants.Informed the sponge is made of polyurethane, the holder is made of polypropylene, and the bristles of the brush are polyethylene.The nail pick is made of high density polyethylene.

Brand Name
BD E-Z SCRUB
Common Device Name
BD E-Z SCRUB
Manufacturer (Section D)
BD SANDY
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BD SANDY
9450 south state street
sandy UT 84070
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key16870484
Report Number1710034-2023-00466
Device Sequence Number5796501
Product Code GEC
UDI-Device Identifier00382903716036
UDI-Public(01)00382903716036
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number371603
Device Catalogue Number371603
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown